Method of local linear approximation for nonlinear discrete equations

  • V. Yu. Slyusarchuk

Abstract

UDC 517.988.6
We obtain new conditions for the existence of bounded solutions of nonlinear discrete equations with application of the local linear approximation of these equations.
Published
25.09.2019
How to Cite
Slyusarchuk, V. Y. “Method of Local Linear Approximation for Nonlinear Discrete Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 9, Sept. 2019, pp. 1284-96, http://umj.imath.kiev.ua/index.php/umj/article/view/1515.
Section
Research articles